# SDR MZZA96038

- Difficulty date: April 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N89427
- Make and model: Boeing 727227
- Aircraft serial: 21365
- System (JASC): 3350 · Emergency Lighting
- Part: Exit Sign Cover
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TNN - DURING 1/4 D-CHECK INSPECTION ON AIRCRAFT AT AIR ASIA, BROKEN COVER WERE FOUND ON THE FOLLOWING POSITION 'EXIT' SIGN COVER; AFT ENTRY WAY, LT FORWARD EMERGENCY EXIT, RT AFT EMERGENCY EXIT DOOR.  THE DAMAGED 'EXIT' SIGN ASSEMBLIES WERE REMOVED AND REPLCED WITH P/N BR9279-106 PER B727 MM 33-50-11 AN OPERATIONAL CHECK FOUND SATISFACTORY.  HANGAR NON ROUTINE REPAIR ITEM CARD NR 818288, 818289 AND 818291 (SEQ NR 02218, 02219, AND 02221).  (M)
